# SDR C2XA11IA106

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 14,840 hours, 8,049 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

OMA - THE CREW REPORTED A FUEL LEAK FROM THE LEFT WING DURING CLIMB.  THE AIRCRAFT RETURNED TO OMA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAPPER CHECK VALVE AT RIB 19 ON THE LEFT WING, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
